# SDR SWIA201231995

- Difficulty date: October 2, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 29,541 hours, 23,751 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD CRACKS AT (1 EACH) LBL 36.20, LBL 9.5, BL 0.01, AND RBL 18.0. RBL 27.50 WITH 13 CRACKS, AND LBL 18.0  WITH 2 CRACKS.  (C-CHECK)  REPAIRED PER REO.
